MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts were made to contact the customer account requesting additional information however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported aab00 17.5 diopter intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye) on (b)(6) 2019.The aab00 17.5 diopter lens was explanted on (b)(6) 2019 and replaced with an aab00 14.0 diopter lens due to complaints of anisometropia.Through follow up, additional information was received confirming patient has glaucoma and is diabetic.It was reported there was no complications, no vitrectomy, and patient outcome was reported as: vision has improved and is stable.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation, returned to manufacturer on: 12/16/2019.Device evaluated by manufacturer.Device evaluation: the product was received within a plastic sample jar.A visual inspection of the returned lens show that the lens was cut in half, most probably to aid in explant.Traces of ophthalmic viscosurgical device (ovd) can be seen on the surfaces of the lens.Based on the condition of the lens, further analysis is not possible.The reported complaint event cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this production order number have been received.Conclusion: as a result, of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9466631
Report Number2648035-2019-01326
Device Sequence Number13911883
Product Code HQL
UDI-Device Identifier05050474548619
UDI-Public(01)05050474548619(17)220316
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer12/12/2019
10/25/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date01/03/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Date Report Sent to FDA01/01/2005